On certain expansions in series of polynomials of incomplete β - functions.

В. Романовский

Matematiceskij sbornik

  • Volume: 33, page 207-229
  • ISSN: 0368-8666

How to cite

top

Романовский, В.. "On certain expansions in series of polynomials of incomplete $β$- functions.." Matematiceskij sbornik 33 207-229. <http://eudml.org/doc/64526>.

@article{Романовский,
author = {Романовский, В.},
journal = {Matematiceskij sbornik},
language = {eng},
pages = {207-229},
publisher = {Tipogr. Lissnera i Sobko},
title = {On certain expansions in series of polynomials of incomplete $β$- functions.},
url = {http://eudml.org/doc/64526},
volume = {33},
}

TY - JOUR
AU - Романовский, В.
TI - On certain expansions in series of polynomials of incomplete $β$- functions.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 33
SP - 207
EP - 229
LA - eng
UR - http://eudml.org/doc/64526
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.